# SDR SIMA20130223010

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 24,346 hours, 20,489 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND NLG UPLOCK BOX LEFT SUPPORT CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CRACKED NLG UPLOCK BOX LEFT SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT RETURN TO SERVICE.
